MAUDE Adverse Event Report: NIHON KOHDEN DIGITAL HEALTH SOLUTIONS INC. RNS-6803-7460; REMOTE NETWORK STATION

NIHON KOHDEN DIGITAL HEALTH SOLUTIONS INC. RNS-6803-7460; REMOTE NETWORK STATION
Model Number RNS-6803-7460
Medical Device Problem Code Communication or Transmission Problem (2896)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/01/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer it/is contact reported that all of their devices are intermittently going in and out communication loss for roughly 30 seconds at a time and then come back up.The central nurse's station (cns) / remote network station (rns) are all wired.The bedside monitors are using wireless packs.They do not know if all of the wireless packs are disconnecting all at once or if the whole network is because it shows comm loss on all tiles, so it is hard to determine if the cns is going down or not as well (if this is happening on only wireless devices or all devices).The customer said that they recently replaced all the access points (aps), and they have been working normally until now.Nihon kohden computer information technology systems support (cits) remoted into the servers.Cits checked the host 1000 server and noticed that the server was set to broadcast mode, which meant no issues there.Cits also checked the devices and noticed that these wireless devices were not utilizing the eg for wireless communication.Cits took a packet capture but did not see any relevant evidence of large dropouts and the servers are not involved with this issue.Tech support (ts) and qa contacted them to see if the issue was resolved or if further troubleshooting was required; however, the customer has been unresponsive.No patient harm reported.Nihon kohden continues to investigate the reported event.Nihon kohden will submit a supplemental report in accordance with 21 cfr section 803.56 when additional information becomes available.Attempt #1 02/10/2023 emailed customer via microsoft outlook for all items under the no information section.No reply was received.Attempt #2 02/14/2023 emailed customer via microsoft outlook for all items under the no information section.No reply was received.Attempt #3 02/23/2023 emailed customer via microsoft outlook for all items under the no information section.No reply was received.Attempt #4 02/24/2023 emailed customer via microsoft outlook for all items under the no information section.No reply was received.Central nurse's station model: ni sn: ni bedside monitor model: ni sn: ni.
 
Event or Problem Description
The customer's contact reported that all of their devices are intermittently going in and out communication loss for roughly 30 seconds at a time and then come back up.The central nurse's station (cns) / remote network station (rns) are all wired.The bedside monitors are using wireless packs.They do not know if all of the wireless packs are disconnecting all at once or if the whole network is because it shows comm loss on all tiles, so it is hard to determine if the cns is going down or not as well (if this is happening on only wireless devices or all devices).The customer said that they recently replaced all the access points (aps), and they have been working normally until now.Nihon kohden computer information technology systems support (cits) remoted into the servers.Cits checked the host 1000 server and noticed that the server was set to broadcast mode, which meant no issues there.Cits also checked the devices and noticed that these wireless devices were not utilizing the eg for wireless communication.Cits took a packet capture but did not see any relevant evidence of large dropouts and the servers are not involved with this issue.Tech support (ts) and qa contacted them to see if the issue was resolved or if further troubleshooting was required.However, the customer has been unresponsive.No patient harm reported.
 
Additional Manufacturer Narrative
Details of the complaint: the customer it/is contact reported that all of their devices are intermittently going in and out communication loss for roughly 30 seconds at a time and then come back up.The central nurse's station (cns) / remote network station (rns) are all wired.The bedside monitors are using wireless packs.They do not know if all of the wireless packs are disconnecting all at once or if the whole network is because it shows comm loss on all tiles, so it is hard to determine if the cns is going down or not as well (if this is happening on only wireless devices or all devices).The customer said that they recently replaced all the access points (aps), and they have been working normally until now.Nihon kohden computer information technology systems support (cits) remoted into the servers.Cits checked the host 1000 server and noticed that the server was set to broadcast mode, which meant no issues there.Cits also checked the devices and noticed that these wireless devices were not utilizing the eg for wireless communication.Cits took a packet capture but did not see any relevant evidence of large dropouts and the servers are not involved with this issue.Tech support (ts) and qa contacted them to see if the issue was resolved or if further troubleshooting was required; however, the customer has been unresponsive.No patient harm reported.Investigation conclusion: customer reported on 02/01/2023 that their devices are intermittently going to communication loss.The rns and cnss are wired, while the bedside monitors are connected wireless through wireless packs.Customer indicated that they had recently replaced their access points and they have been working until this issue occurred.Nk cits checked the host1000 server and had taken a packet capture but no relevant issues were observed.On a follow-up with the customer on 03/28/2023, customer indicated that they upgrade their wireless access points, changed its power settings, and they were no longer experiencing the issue.The available information suggests that the cause of the issue is due to customer network environment.It is likely that the recently installed access points are contributing factor to the reported issue.It is possible that the access points could not handle the network traffic.Upgrade of the access points has resolved the issue.The reported issue was not due to a malfunction of an nk device, but rather due to the customer network environment.The following fields are not applicable (na) to the mdr report: b2 d4 lot number & expiration d6a - d6b d7b f1 - f14 g4 device bla number g5 g7 h7 h9 the following fields contains no information (ni), as attempts to obtain information were made, but the information was not provided.A2 - a6 b6 - b7 d10 concomitant medical device attempt #1 02/10/2023 emailed customer via microsoft outlook for all items under the no information section.No reply was received.Attempt #2 02/14/2023 emailed customer via microsoft outlook for all items under the no information section.No reply was received.Attempt #3 02/23/2023 emailed customer via microsoft outlook for all items under the no information section.No reply was received.Attempt #4 02/24/2023 emailed customer via microsoft outlook for all items under the no information section.No reply was received.Central nurse's station model: ni sn: ni bedside monitor model: ni sn: ni additional information: b4 date of this report g3 date received by manufacturer g6 type of report h2 if follow-up, what type? h6 event problem and evaluation codes h10 additional manufacturer narrative.
 
Event or Problem Description
The customer it/is contact reported that all of their devices are intermittently going in and out communication loss for roughly 30 seconds at a time and then come back up.The central nurse's station (cns) / remote network station (rns) are all wired.The bedside monitors are using wireless packs.They do not know if all of the wireless packs are disconnecting all at once or if the whole network is because it shows comm loss on all tiles, so it is hard to determine if the cns is going down or not as well (if this is happening on only wireless devices or all devices).The customer said that they recently replaced all the access points (aps), and they have been working normally until now.Nihon kohden computer information technology systems support (cits) remoted into the servers.Cits checked the host 1000 server and noticed that the server was set to broadcast mode, which meant no issues there.Cits also checked the devices and noticed that these wireless devices were not utilizing the eg for wireless communication.Cits took a packet capture but did not see any relevant evidence of large dropouts and the servers are not involved with this issue.Tech support (ts) and qa contacted them to see if the issue was resolved or if further troubleshooting was required; however, the customer has been unresponsive.No patient harm reported.

Brand Name
RNS-6803-7460
Common Device Name
REMOTE NETWORK STATION
Manufacturer (Section D)
NIHON KOHDEN DIGITAL HEALTH SOLUTIONS INC.
attn: shama mooman
14 bunsen
irvine CA 92618
Manufacturer (Section G)
NIHON KOHDEN DIGITAL HEALTH SOLUTIONS INC.
attn: shama mooman
14 bunsen
irvine CA 92618
Manufacturer Contact
shama mooman
attn: shama mooman
14 bunsen
irvine, CA 92618
9492687488
MDR Report Key16483285
Report Number2032233-2023-03356
Device Sequence Number5262997
Product Code MHX
UDI-Device Identifier00851725007184
UDI-Public00851725007184
Combination Product (Y/N)N
Initial Reporter StateMS
Initial Reporter CountryUS
PMA/510(K) Number
K102376
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 05/30/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberRNS-6803-7460
Device Catalogue NumberRNS-6803-7460
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/01/2023
Supplement Date Received by Manufacturer05/26/2023
Initial Report FDA Received Date03/04/2023
Supplement Report FDA Received Date05/30/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/03/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown